RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 3, Pages 437–442 (Mi mz1415)  

This article is cited in 3 scientific papers (total in 3 papers)

Helmholtz potentiality conditions for systems of difference-differential equations

A. M. Popov

Peoples Friendship University of Russia

Abstract: For operators corresponding to systems of $\mu$th-order difference-differential equations of neutral type, necessary and sufficient conditions for potentiality with respect to the classical bilinear form are obtained. These results are applied to first-order quasilinear systems.

DOI: https://doi.org/10.4213/mzm1415

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:3, 377–381

Bibliographic databases:

UDC: 517.975.5
Received: 14.05.1997

Citation: A. M. Popov, “Helmholtz potentiality conditions for systems of difference-differential equations”, Mat. Zametki, 64:3 (1998), 437–442; Math. Notes, 64:3 (1998), 377–381

Citation in format AMSBIB
\Bibitem{Pop98}
\by A.~M.~Popov
\paper Helmholtz potentiality conditions for systems of difference-differential equations
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 3
\pages 437--442
\mathnet{http://mi.mathnet.ru/mz1415}
\crossref{https://doi.org/10.4213/mzm1415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680193}
\zmath{https://zbmath.org/?q=an:0929.35167}
\elib{http://elibrary.ru/item.asp?id=13279546}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 3
\pages 377--381
\crossref{https://doi.org/10.1007/BF02314848}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079258700013}


Linking options:
  • http://mi.mathnet.ru/eng/mz1415
  • https://doi.org/10.4213/mzm1415
  • http://mi.mathnet.ru/eng/mz/v64/i3/p437

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Popov, “Inverse Problem of the Calculus of Variations for Systems of Differential-Difference Equations of Second Order”, Math. Notes, 72:5 (2002), 687–691  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kolesnikova, IA, “Potentiality conditions for partial differential equations with deviating arguments”, Differential Equations, 40:8 (2004), 1197  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Kolesnikova I.A., “On Potentiality Conditions for Partial Differential-Difference Equations”, Differ. Equ., 46:3 (2010), 448–451  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:198
    Full text:43
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019